# SDR AWXA0001481

- Difficulty date: March 7, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 6,319 hours, 2,616 cycles
- Engine: Iae V2524A5
- Engine time: 6,319 hours, 2,616 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Relay
- Part number: 005RL03
- Part serial: 1039
- Condition: Faulty
- Location: Nr 2 Eng
- Part time: 15,521 hours, 7,814 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHX - AIR TURNBACK - 3/1/01 - THE CREW GOT A ENG NR 2 EPR MODE FAULT, N1 MODE XX AND RETURNED TO PHX.  IN PHX DURING TROUBLESHOOTING OF NR 2 FADEC, HAD P2T2 SENSE/RELAY BOX/HC2 MESSAGE.  INSPECTED THE FADEC WIRE HARNESS AND CONNECTOR FOR SECURITY AND NO DISCREPANCIES FOUND.  REPLACED THE RELAY BOX IAW AMM 71-51-49-000-010 AND 71-51-49-400-010 AND OPERATIONALLY TESTED GOOD IAW AMM 71-51-49-710-050.  NO FAULTS WERE RECORDED ON FADEC2A AND FADEC2B; ENGINE RUNS WERE GOOD AND ALL INDICATIONS NORMAL.
